# SDR ABXA9500039

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47551
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Tee
- Part number: 9912246115
- Condition: Corroded
- Location: Fs 1039
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL I CORROSION ON BULKHEAD TEE AT STA 1039 BETWEEN LONGERON 30 AND 26L.  REPAIRED TEE IAW ABX REA D953-10761-MR.
